| Catalog Number |
2C4041 |
| Medical Device Problem Code |
Microbial Contamination of Device (2303)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
G1: device manufacturer address 1: 600 mts.Oeste de entrada, principal ave.Las americas, parque industrial should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a y-type tur/bladder irrigation set had mold inside the tubing.This was discovered during an unspecified process step.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Additional information was received for h3, h4, h6, and h10.H10: the actual device was not available; however, a photograph of the sample was provided for evaluation.A visual inspection was performed which observed contamination at the tubing.The reported condition was verified.Due to the nature of the sample, no additional evaluation could be performed.The cause of the condition could not be determined, however, a possible cause could be an intrinsic embedded particle related to the product or raw material.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.